# **CONNECT SUMMIT**

September 19<sup>th</sup> & October 3<sup>rd</sup>, 2021 | Up to 9 CE Credits | OAC Members & Students: FREE | Non-members: \$40.00+tax (French Presentations ONLY: \$25.00+tax)

## SUNDAY, SEPTEMBER 19<sup>th</sup>, 2021 | Up to 4 CE Credits

8:00 am - 1:30 pm Pacific Time | 9:00 am - 2:30 pm Mountain Time | 10:00 am - 3:30 pm Central Time 11:00 am - 4:30 pm Eastern Time | 12:00 pm - 5:30 pm Atlantic Time | 12:30 pm - 6:00 pm in NFLD

**The Opticians of Manitoba (OOM) Annual General Meeting** 9:00 am to 10:00 am CT (10:00 am to 11:00 pm ET) All Opticians licensed in Manitoba are invited to attend the OOM AGM which will take place before Connect Summit.

11:00 am to 12:00 pm ET

**Digital Eye Strain In A Global Pandemic** 

Presented by Amy Chow and sponsored by Coopervision NACOR #110.504: 1 CL | COO: Self Directed CCP: 8.1, 10.1, 10.2 | OODQ: Pending | CCOA: 1 hour 1:30 pm to 2:30 pm ET Dry Eye Part 1

 Presented by Dr Jonathan Ankle and sponsored by OAC

 NACOR #110.505: 1 EC | COO #3956: 1 EG/CL/RF

 CCP: 6.2, 7.1, 10.1, 11.3 | OODQ: Pending | CCOA: 1 hour

12:00 pm to 1:00 pm ET

Xtractive New GenerationPresented by Dr. Kiran Ramesh and sponsored by TransitionsNACOR #110.499: 1 EG | COO: Self DirectedCCP: 7.1, 8.1, 9.1 | OODQ: Pending | CCOA: 1 hourThis presentation will be available in French and on-demandbetween September 19 and October 3, 2021.

2:30 pm to 3:30 pm ET

#### **Customer Service Recovery**

 Presented by Trudi Charest and sponsored by Marketing 4 ECPs

 NACOR #110.510: 1 RF
 | COO #3964: 1 PG

 CCP: 1.1, 2.2, 3.7, 4.6, 7.1, 7.2
 | OODQ: Pending | CCOA: 1 hour

3:30 pm to 4:30 pm ET

#### **Interview With Simon Robert**

1:00 pm to 1:30 pm ET Break

Presented by Simon Robert, Robert Dalton and sponsored by Essilor This presentation will be available in French and on-demand between September 19 and October 3, 2021.

## SUNDAY, OCTOBER 3<sup>rd</sup>, 2021 | Up to 5 CE Credits

8:00 am - 1:30 pm Pacific Time | 9:00 am - 2:30 pm Mountain Time | 10:00 am - 3:30 pm Central Time 11:00 am - 4:30 pm Eastern Time | 12:00 pm - 5:30 pm Atlantic Time | 12:30 pm - 6:00 pm in NFLD

#### 11:00 am to 12:00 pm ET

#### **Clinical Troubleshoot for the Problematic Rx**

 Presented by Sophia Leung and sponsored by Vision Rx Lab

 NACOR #110.512: 1 EC | COO #3972: 1 EG/CL/RF

 CCP: 6.1, 7.1, 11.3, 2.1.1, 2.1.2, 2.1.3, 2.1.4, 2.1.5, 3.1.1, 4.1.1, 4.1.2,

 4.1.3 | OODQ: Pending | CCOA: Pending

#### 12:00 pm to 1:00 pm ET

#### Dry Eye Part 2

 Presented by Dr Jonathan Ankle and sponsored by OAC

 NACOR #110.506: 1 EC | COO #3957: 1 EG/CL/RF

 CCP: 3.5, 6.2, 7.1, 8.1, 10.1 | OODQ: Pending | CCOA: 1 hour

1:00 pm to 1:30 pm ET

#### Break

1:30 pm to 2:30 pm ET

## Building Long-Lasting Client Relationships

Sponsored by Care 1 NACOR #110.511: 1 RF | COO #3969: 1PG | OODQ: Pending CCP: 4.2, 4.3, 4.4, 7.1, 1.1.11, 1.7.1 | CCOA: Pending

## FOR MORE INFORMATION AND TO REGISTER

# **CLICK HERE**

2:30 pm to 3:30 pm ET

#### **Xtractive Polarized**

Presented by Dr. Parker and sponsored by Transitions NACOR #110.496: 1 EG | COO: Self Directed CCP: 7.1, 9.1 | OODQ: Pending | CCOA: 1 hour This presentation will be available in French and on-demand between September 19 and October 3/2021.

3:30 pm to 4:30 pm ET

۲

#### **Finessing the Pediatric Eye/Exam** Presented by Jeffrey Locke and sponsored by OAC NACOR #110.513: 1 EC | COO #3973: 1 EG/CL/RF CCP: 7.1, 11.1, 11.2, 11.3, 11.4, 2.1.8, 2.2.1, 2.5.3, 2.5.4 | OODQ: Pending | CCOA: Pending

.